Authors: Heu, Viktoria
Joshi, Nalini
Radnović, Milena
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Global Asymptotics of the Sixth Painlevé Equation in Okamoto's Space
Journal: Forum of Mathematics, Sigma
Volume: 11
First page: e17
Issue Date: 2023
Rank: ~M21
ISSN: 2050-5094
DOI: 10.1017/fms.2023.11
We study dynamics of solutions in the initial value space of the sixth Painlevé equation as the independent variable approaches zero. Our main results describe the repeller set, show that the number of poles and zeroes of general solutions is unbounded and that the complex limit set of each solution exists and is compact and connected.
Publisher: Cambridge University Press

Files in This Item:
File Description SizeFormat
MRadnovic.pdf1.06 MBAdobe PDFView/Open
Show full item record

Page view(s)

checked on May 9, 2024


checked on May 9, 2024

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons